2018 Global Leadership Summit Schedule

(all times Eastern Standard Time)

Thursday, August 9

(Registration begins at 8:30 am | Theater opens at 9 am)

Session 1 (9:30 am - 11:15 am)

 
  Craig   Groeschel

Craig Groeschel

Becoming a Leader People Love to Follow

 
  Angela Ahrendts

Angela Ahrendts

Interview with John Maxwell

 

30 Min Break (11:15 am - 11:45 am)


Session 2 (11:45 am - 1:15 pm)

 
  Juliet Funt

Juliet Funt

 
  Strive Masiyiwa

Strive Masiyiwa

Interview with T.D. Jakes

 

75 Min Lunch Break (1:15 pm - 2:30 pm)

Lunch Suggestions List


Session 3 (2:30 pm - 4:00 pm)

 
  Carla Harris

Carla Harris

Tasks of a Leader

 
  Danny Meyer

Danny Meyer

The Transforming Power of Hospitality

 

30 Min Break (4:00 pm - 4:30 pm)


Session 4 (4:30 pm - 5:30 pm)

 
  Danielle Strickland

Danielle Strickland

Better Together

 
  John Maxwell

John Maxwell

What All Leaders Have in Common

 

 

Friday, August 10

(Theater opens at 9 am)

Session 5 (9:30 am - 11:30 am)

 
  Rasmus Ankersen

Rasmus Ankersen

Hunger in Paradise

 
  David Livermore

David Livermore

Driven By Difference

 
  Sheila Heen

Sheila Heen

Navigating Difficult Conversations

 

30 Min Break


Session 6 (12:00 pm - 1:15 pm)

 
  Erwin McManus

Erwin McManus

The Last Arrow

 

75 Min Lunch Break (1:15 pm - 2:30 pm) 

Lunch Suggestion List


Session 7 (2:30 pm - 4:30 pm)

 
  Nthabiseng Legoete

Nthabiseng Legoete

The Difficult Work of Pushing a Vision Forward

 
  Simon Sinek

Simon Sinek

The Infinite Game

 
  Craig Groeschel

Craig Groeschel

Anticipatory Leadership